This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
Okay, I know what Elidel is and that it is a non-steroidal treatment to dermatitis. However, I want to know if it thins the skin at all, to any extent? I read on the internet from multiple websites, that TCI's do not cause skin thinning or the side effects associated with steroid ointments, which is why it's usually used. However, one website stated that Elidel does not thin the skin "as much as" steroid creams do! So which is it for sure? Does it, or does it NOT thin the skin in any way?
I can opine about the exact treatment of your condition only after complete clinical examination.Elidel is very useful in treating mild to moderate eczema in immunocompromised individuals who do not respond to conventional therapy. Elidel cream does not cause skin thinning. It is suggested to consult your dermatologist before using it. I sincerely hope it helps.
Best luck and kind regards!
Thanks for the response doctor. However, what effects would Elidel likely have on normal skin, or skin that didn't actually have eczema? I used it for 12 days (twice daily) on already thin skin for what I thought was dermatitis, although after this time I saw no improvement so therefore discontinued its use. Also, in your opinion, was "almost two weeks" too long to use Elidel without beneficial results or what harm could have it done? <Please answer this!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.